# SDR SWAA2022041987438

- Difficulty date: March 24, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) 2022-148319 / [01] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801 PART USED P/N:207377DME1009;[02] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801. STEP 2.C(1) (A) AND (4). PART USED PMA ITEM (268) P/N:207377DME1009;[03] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801. STEP 2.C(1) (A) AND (4).
